Solutions of systems of nonlinear functional-differential equations bounded in the entire real axis and their properties

Authors

  • G. P. Pelyukh Ин-т математики НАН Украины, Киев
  • A. M. Samoilenko

Abstract

For a system of nonlinear functional-differential equations with a linearly transformed argument, we establish the existence and uniqueness conditions for a solution bounded in the entire real axis and study the properties of this solution.

Published

25.06.1994

Issue

Section

Research articles

How to Cite

Pelyukh, G. P., and A. M. Samoilenko. “Solutions of Systems of Nonlinear Functional-Differential Equations Bounded in the Entire Real Axis and Their Properties”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 6, June 1994, pp. 737–747, https://umj.imath.kiev.ua/index.php/umj/article/view/5701.